Nash equilibria for non-binary choice rules

Lade...
Vorschaubild
Dateien
GameTheory.pdf
GameTheory.pdfGröße: 107.42 KBDownloads: 386
Datum
2007
Autor:innen
Alcantud, José Carlos Rodríguez
Herausgeber:innen
Kontakt
ISSN der Zeitschrift
Electronic ISSN
ISBN
Bibliografische Daten
Verlag
Schriftenreihe
Auflagebezeichnung
ArXiv-ID
Internationale Patentnummer
Angaben zur Forschungsförderung
Projekt
Open Access-Veröffentlichung
Open Access Green
Core Facility der Universität Konstanz
Gesperrt bis
Titel in einer weiteren Sprache
Forschungsvorhaben
Organisationseinheiten
Zeitschriftenheft
Publikationstyp
Zeitschriftenartikel
Publikationsstatus
Published
Erschienen in
Zusammenfassung

We prove the existence of equilibria in games with players who employ abstract (non-binary) choice rules. This framework goes beyond the standard, transitive model and encompasses games where players have non-transitive preferences (e.g., skew-symmetric bilinear preferences).

Zusammenfassung in einer weiteren Sprache
Fachgebiet (DDC)
330 Wirtschaft
Schlagwörter
Non-cooperative games, Non-binary choice, SSB preferences
Konferenz
Rezension
undefined / . - undefined, undefined
Zitieren
ISO 690ALCANTUD, José Carlos Rodríguez, Carlos ALÓS-FERRER, 2007. Nash equilibria for non-binary choice rules. In: International Journal of Game Theory. 2007, 35(3), pp. 455-464. ISSN 0020-7276. eISSN 1432-1270. Available under: doi: 10.1007/s00182-006-0060-3
BibTex
@article{Alcantud2007equil-12076,
  year={2007},
  doi={10.1007/s00182-006-0060-3},
  title={Nash equilibria for non-binary choice rules},
  number={3},
  volume={35},
  issn={0020-7276},
  journal={International Journal of Game Theory},
  pages={455--464},
  author={Alcantud, José Carlos Rodríguez and Alós-Ferrer, Carlos}
}
RDF
<rdf:RDF
    xmlns:dcterms="http://purl.org/dc/terms/"
    xmlns:dc="http://purl.org/dc/elements/1.1/"
    xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#"
    xmlns:bibo="http://purl.org/ontology/bibo/"
    xmlns:dspace="http://digital-repositories.org/ontologies/dspace/0.1.0#"
    xmlns:foaf="http://xmlns.com/foaf/0.1/"
    xmlns:void="http://rdfs.org/ns/void#"
    xmlns:xsd="http://www.w3.org/2001/XMLSchema#" > 
  <rdf:Description rdf:about="https://kops.uni-konstanz.de/server/rdf/resource/123456789/12076">
    <dc:creator>Alcantud, José Carlos Rodríguez</dc:creator>
    <dcterms:abstract xml:lang="eng">We prove the existence of equilibria in games with players who employ abstract (non-binary) choice rules. This framework goes beyond the standard, transitive model and encompasses games where players have non-transitive preferences (e.g., skew-symmetric bilinear preferences).</dcterms:abstract>
    <dc:contributor>Alós-Ferrer, Carlos</dc:contributor>
    <void:sparqlEndpoint rdf:resource="http://localhost/fuseki/dspace/sparql"/>
    <dcterms:title>Nash equilibria for non-binary choice rules</dcterms:title>
    <dc:format>application/pdf</dc:format>
    <foaf:homepage rdf:resource="http://localhost:8080/"/>
    <dc:date rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2011-03-25T09:42:31Z</dc:date>
    <dcterms:bibliographicCitation>First publ. in: International Journal of Game Theory 35 (2007), 3, pp. 455-464</dcterms:bibliographicCitation>
    <dcterms:isPartOf rdf:resource="https://kops.uni-konstanz.de/server/rdf/resource/123456789/46"/>
    <dc:creator>Alós-Ferrer, Carlos</dc:creator>
    <dspace:isPartOfCollection rdf:resource="https://kops.uni-konstanz.de/server/rdf/resource/123456789/46"/>
    <bibo:uri rdf:resource="http://kops.uni-konstanz.de/handle/123456789/12076"/>
    <dc:contributor>Alcantud, José Carlos Rodríguez</dc:contributor>
    <dspace:hasBitstream rdf:resource="https://kops.uni-konstanz.de/bitstream/123456789/12076/1/GameTheory.pdf"/>
    <dcterms:available rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2011-03-25T09:42:31Z</dcterms:available>
    <dcterms:issued>2007</dcterms:issued>
    <dcterms:rights rdf:resource="https://rightsstatements.org/page/InC/1.0/"/>
    <dcterms:hasPart rdf:resource="https://kops.uni-konstanz.de/bitstream/123456789/12076/1/GameTheory.pdf"/>
    <dc:rights>terms-of-use</dc:rights>
    <dc:language>eng</dc:language>
  </rdf:Description>
</rdf:RDF>
Interner Vermerk
xmlui.Submission.submit.DescribeStep.inputForms.label.kops_note_fromSubmitter
Kontakt
URL der Originalveröffentl.
Prüfdatum der URL
Prüfungsdatum der Dissertation
Finanzierungsart
Kommentar zur Publikation
Allianzlizenz
Corresponding Authors der Uni Konstanz vorhanden
Internationale Co-Autor:innen
Universitätsbibliographie
Ja
Begutachtet
Diese Publikation teilen